oxy is dangerous if abused it is often sniffed and can cause permanent damage fill us in a bit more about whats going on here how much you using for how long is it prescribed or are you getting it off the street........Gnarly
I am thinking you mean that someone is abusing you and you are wondering if the oxy is what is causing this.If a person is already physically abusive then the oxy probably would not help.I have never been abusive after taking oxy but it does make you annoyed at others more than usual.
I'm with ricart70 on this. Yes, narcotics can make a person less tolerant of others but its not an explanation of physical abuse. Being irritated by someone could be blamed on the narcotics. Acting on those impulses is another thing. I'd get support for the victim and treatment/therapy for the abuser. If this happens again, get out now !!!
Oxys mess with your brain and can change your personality when using. If someone is abusing these drugs they could become violent depending upon how much they are using and for how long. I would not put up with any physical abuse and get help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.